Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 45, NWS Springfield, MO

April 3, 2007Texas County, Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2007, 2:54 PM CDT for Texas County, Wright County, Missouri. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 2:54 PM CDT (19:54 UTC)
Expired
Apr 3, 2007, 4:00 PM CDT
In force
66 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 96 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 3:15 PM CDTHAIL 0.75Mountain Grove, MO
Apr 3, 3:31 PM CDTHAIL 0.75Cabool, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 11:51 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 031954
SVRSGF
MOC215-229-032100-
/O.NEW.KSGF.SV.W.0045.070403T1954Z-070403T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 400 PM CDT.

* AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM LOCATED NEAR HARTVILLE...OR 14 MILES WEST OF
  MOUNTAIN GROVE...AND MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE
  OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTH OF NORWOOD BY 300 PM CDT.
  7 MILES NORTH OF MOUNTAIN GROVE BY 315 PM CDT.
  9 MILES NORTH OF CABOOL BY 330 PM CDT.
  HOUSTON BY 350 PM CDT.

THE TOWNS OF DAWSON...GRAFF...BENDAVIS...HUGGINS...SIMMONS...ELK
CREEK...BUCYRUS AND SOLO ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THIS STORM HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.

LAT...LON 3723 9261 3708 9258 3710 9187 3742 9192

$$

HATCH
6 follow-up statements
000 
WWUS53 KSGF 032002
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 PM CDT TUE APR 3 2007

MOC215-229-032100-
/O.CON.KSGF.SV.W.0045.000000T0000Z-070403T2100Z/
WRIGHT MO-TEXAS MO-
302 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHWESTERN TEXAS AND SOUTHERN WRIGHT COUNTIES...

AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR DAWSON...OR 8 MILES NORTHWEST OF
MOUNTAIN GROVE...AND MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTH OF CABOOL BY 315 PM CDT.
  7 MILES SOUTH OF HOUSTON BY 325 PM CDT.

THE TOWNS OF BENDAVIS...ELK CREEK...SIMMONS AND SOLO ARE IN THE PATH
OF THIS SEVERE THUNDERSTORM.

THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THIS STORM HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI.

LAT...LON 3722 9254 3707 9269 3707 9187 3741 9192

$$

HATCH
000 
WWUS53 KSGF 032020
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT TUE APR 3 2007

MOC215-229-032100-
/O.CON.KSGF.SV.W.0045.000000T0000Z-070403T2100Z/
WRIGHT MO-TEXAS MO-
320 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN TEXAS AND SOUTHEASTERN WRIGHT COUNTIES...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR MOUNTAIN GROVE...AND MOVING EAST AT
35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CABOOL BY 325 PM CDT.
  9 MILES SOUTH OF RAYMONDVILLE BY 355 PM CDT.

THE TOWNS OF SIMMONS...ELK CREEK...SOLO...YUKON AND EUNICE ARE IN THE
PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3724 9238 3707 9237 3705 9177 3734 9178

$$

HATCH
000 
WWUS53 KSGF 032030
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT TUE APR 3 2007

MOC229-032039-
/O.CAN.KSGF.SV.W.0045.000000T0000Z-070403T2100Z/
WRIGHT MO-
329 PM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR WRIGHT COUNTY IS CANCELLED...

LAT...LON 3722 9221 3707 9222 3705 9169 3729 9167

$$

MOC215-032100-
/O.CON.KSGF.SV.W.0045.000000T0000Z-070403T2100Z/
TEXAS MO-
329 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN TEXAS COUNTY...

AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR CABOOL...OR 9 MILES EAST OF MOUNTAIN
GROVE...AND MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF 
PRODUCING QUARTER SIZE HAIL.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN TEXAS COUNTY...INCLUDING THE TOWNS OF CLEAR SPRINGS AND
ARROLL.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3722 9221 3707 9222 3705 9169 3729 9167

$$

HATCH
000 
WWUS53 KSGF 032038
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT TUE APR 3 2007

MOC215-032100-
/O.CON.KSGF.SV.W.0045.000000T0000Z-070403T2100Z/
TEXAS MO-
338 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN TEXAS COUNTY...

AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR ELK CREEK...OR 8 MILES NORTH OF
WILLOW SPRINGS...AND MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN TEXAS COUNTY...INCLUDING THE TOWN OF ARROLL.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

AT 331 DIME SIZE HAIL WAS REPORTED WITH THIS STORM IN CABOOL.

LAT...LON 3720 9203 3706 9205 3705 9168 3726 9167

$$

HATCH
000 
WWUS53 KSGF 032044
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CDT TUE APR 3 2007

MOC215-032100-
/O.CON.KSGF.SV.W.0045.000000T0000Z-070403T2100Z/
TEXAS MO-
344 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN TEXAS COUNTY...

AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR CLEAR SPRINGS...OR 10 MILES
NORTHEAST OF WILLOW SPRINGS...AND MOVING EAST AT 40 MPH. THIS STORM
IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN TEXAS COUNTY...INCLUDING THE TOWN OF ARROLL.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3720 9194 3707 9199 3705 9168 3726 9167

$$

HATCH
000 
WWUS53 KSGF 032051
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT TUE APR 3 2007

MOC215-032101-
/O.EXP.KSGF.SV.W.0045.000000T0000Z-070403T2100Z/
TEXAS MO-
351 PM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TEXAS COUNTY
EXPIRES AT 400 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3720 9194 3707 9199 3705 9168 3726 9167

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:00 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 3, 2:00 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
200 PM CDT TUE APR 3 2007

.UPDATE...

COLD FRONT HAS MOVED TO ROUGHLY AN KAIZ TO KSGF TO JUST NORTH OF A
KGMJ LINE AT 145 PM. DISCRETE CELLS THAT HAVE DEVELOPED OVER SOUTH
CENTRAL MO DURING THE PAST HOUR ARE IN THE MOST FAVORABLE AREA FOR
SUPERCELL AND POSSIBLE TORNADO DEVELOPMENT WHERE INSTABILITY
(MLCAPES ARE 2000-2500 J/KG AND 0-1KM HELICITY IS 100-200 M2/S2)
LINE OF STORMS ALONG THE COLD FRONT HAVE REMAINED FAIRLY DISCRETE
SOUTHWEST OF KLBO...BUT HAVE PRODUCED SOME MARGINALLY SEVERE HAIL AS
FAR SOUTH AS SPRINGFIELD. SO FAR VEERED LOW LEVEL FLOW ALONG THE
FRONT HAS LIMITED THE TORNADO THREAT. DSA
&&

.PREVIOUS DISCUSSION...

...FREEZING TEMPERATURES LIKELY THE LATTER PART OF THE WEEK...

FORECAST CONCERNS DEAL WITH LATE PERIOD TEMPERATURES AND POTENTIAL
FREEZE/FROST AND A CHANCE OF RAIN/SNOW BY THURSDAY NIGHT.

LINE OF CONVECTION DEVELOPED ALONG A COLD FRONT THIS AFTERNOON
WITH SEVERE STORMS PRODUCING LARGE HAIL. SURFACE FRONT AS OF 1 PM
WAS LOCATED ALONG A LINE FROM NEAR JOPLIN...NORTHEAST TO BOLIVAR AND
OSAGE BEACH MISSOURI. THIS FRONTAL BOUNDARY SHOULD MOVE THROUGH MOST
OF THE FORECAST AREA BY 00Z WITH LINGERING CLOUD COVER ACROSS
SOUTHERN MISSOURI THIS EVENING. HAVE SOME CONCERNS WITH TEMPERATURES
DUE TO UPSTREAM TEMPERATURES ACROSS NORTHEAST KANSAS ALREADY IN THE
MID TO UPPER 40S...BUT SOME MODIFICATION WAS NOTED DURING THE EARLY
AFTERNOON. HAVE KEPT SHORT TERM GRIDS CLOSE TO PREVIOUS FORECAST.

SHORT TERM MODELS ARE SIMILAR WITH SURFACE FEATURES WITH A LARGE
RIDGE OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS THE CENTRAL U.S.
THROUGH THE WEEK. HOWEVER...A POTENT SYSTEM OFF THE NORTHWESTERN
U.S. COAST WILL INFLUENCE OUR WEATHER BY LATE THURSDAY AND INTO
THURSDAY NIGHT. CONSISTENT NORTH/NORTHEAST FLOW AT THE SURFACE WILL
LEAD TOWARD A LIGHTER PRECIPITATION/MOISTURE THEN EXPECTED. BUT
UPPER FORCING...ESPECIALLY FRONTOGENESIS ABOVE THE 850MB LEVEL
INDICATES SOME LIFT AFTER 00Z FRIDAY...WITH THE BEST LIFT BETWEEN
03Z AND 09Z FRIDAY. MODEL SOUNDINGS INDICATE A BRIEF PERIOD OF SNOW
GROWTH BETWEEN 03/09Z...BUT EXPECTED SURFACE TEMPERATURES LEAD TO
MOST OF THE PRECIPITATION MELTING AT THE SURFACE. THE BEST CHANCE OF
ANY ACCUMULATIONS WILL BE NORTH OF HIGHWAY 160...FROM GREENFIELD TO
SEYMOUR MISSOURI. THIS AREA IS WHERE THE TEMPERATURES ARE CRITICAL
AND AMPLE MOISTURE EXISTS. FOR NOW WILL ONLY HAVE A DUSTING ALONG
THE I-44 CORRIDOR.

LONGER RANGE MODELS HAVE BEEN FAIRLY CONSISTENT IN THE MAIN UPPER
PATTERN WHICH WILL LEAD TO MUCH BELOW NORMAL TEMPERATURES THROUGH
SUNDAY. SOME MODIFICATION IS NOTED BY MONDAY/TUESDAY BUT MODELS HAVE
BEEN SLOWER THAN PREVIOUS RUNS...THEREFORE WILL LEAN TOWARD THE
SLOWER ECMWF. AS WITH PREVIOUS FORECASTS...THE COLDEST OVERNIGHT
LOWS WILL BE SATURDAY AND POSSIBLY SUNDAY DEPENDING UPON WHERE THE
SURFACE RIDGE IS LOCATED. THERE WILL BE SEVERAL DAYS THAT EITHER A
FROST OR A FREEZE WARNING WILL LIKELY BE ISSUED FOR OUR REGION.
CLOUD COVER MAY HINDER THE OVERNIGHT LOW TEMPERATURE FORECAST FOR
THURSDAY AND FRIDAY MORNING.

JLT

&&

.AVIATION...
FOR THE 18Z TAFS...STORMS WILL THREATEN THE KSGF AREA EARLY THIS
AFTERNOON...BUT KEEPING TAFS GENERALLY VFR. STRONG NORTH WINDS WILL
OCCUR BEHIND THE FRONT...BUT SHOULD DIMINISH BY EARLY EVENING. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 3, 2:15 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 PM CDT TUE APR 3 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
215 PM CDT TUE APR 3 2007

...SEVERE THUNDERSTORMS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE ALONG AND AHEAD OF A COLD FRONT MOVING
THROUGH THE MISSOURI OZARKS. THUNDERSTORMS DEVELOPING ALONG THE
FRONT WILL BE CAPABLE OF LARGE HAIL TO THE SIZE OF GOLF BALLS AND
DAMAGING WINDS. ANY DISCRETE CELLS THAT DEVELOP OVER SOUTH CENTRAL
MISSOURI AHEAD OF THE COLD FRONT WILL BE CAPABLE OF VERY LARGE HAIL
THE SIZE OF TENNIS BALLS AND POSSIBLY TORNADOES.

THE FRONT WILL CLEAR EAST OF THE REGION BY EARLY EVENING.

BEHIND THE FRONT NON THUNDERSTORM WINDS WILL GUST TO BETWEEN 30 AND
40 MPH AT TIMES THIS AFTERNOON...MAINLY OVER SOUTHEAST KANSAS AND
WESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FREEZING TEMPERATURES WILL BE POSSIBLE OVER CENTRAL MISSOURI EARLY
WEDNESDAY MORNING...AND ACROSS ALL OF SOUTHEAST KANSAS AND THE
MISSOURI OZARKS FROM THURSDAY MORNING THROUGH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON ACROSS MUCH OF
SOUTHERN MISSOURI.
&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/IZZI/DSA

In the hours before

Local storm report, Apr 3, 2:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             MOUNTAIN VIEW           37.00N 91.70W
04/03/2007  E2.00 INCH       HOWELL             MO   BROADCAST MEDIA

            HAIL THE SIZE OF A RITZ CRACKER.

&&

DSA
Local storm report, Apr 3, 2:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             6 N HARTVILLE           37.34N 92.51W
04/03/2007  E1.50 INCH       WRIGHT             MO   TRAINED SPOTTER

&&

LDOOLEY
Local storm report, Apr 3, 2:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             HARTVILLE               37.25N 92.51W
04/03/2007  E0.88 INCH       WRIGHT             MO   AMATEUR RADIO

&&

DAVIS
Local storm report, Apr 3, 2:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             3 S BIRCH TREE          36.95N 91.49W
04/03/2007  E1.00 INCH       SHANNON            MO   PUBLIC

&&

LDOOLEY
Local storm report, Apr 3, 2:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             MANSFIELD               37.11N 92.58W
04/03/2007  E1.00 INCH       WRIGHT             MO   TRAINED SPOTTER

&&

DAVIS
Local storm report, Apr 3, 2:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             WINONA                  37.01N 91.32W
04/03/2007  E1.75 INCH       SHANNON            MO   PUBLIC

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 11:13 AM CDTSevere Thunderstorm WarningSGFBenton62 min
Apr 3, 11:28 AM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon62 min
Apr 3, 11:36 AM CDTSevere Thunderstorm WarningSGFMiller, Morgan54 min
Apr 3, 12:14 PM CDTSevere Thunderstorm WarningSGFBenton, Camden61 min
Apr 3, 12:28 PM CDTFlash Flood WarningSGFMiller, Morgan6 hr
Apr 3, 12:31 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan59 min
Apr 3, 1:12 PM CDTSevere Thunderstorm WarningSGFCamden, Pulaski63 min
Apr 3, 1:24 PM CDTSevere Thunderstorm WarningSGFGreene37 min
Apr 3, 1:24 PM CDTSevere Thunderstorm WarningSGFMaries, Miller44 min
Apr 3, 1:33 PM CDTSevere Thunderstorm WarningSGFDent, Shannon57 min
Apr 3, 1:47 PM CDTTornado WarningSGFDent, Shannon20 min
Apr 3, 1:55 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright65 min
Apr 3, 1:57 PM CDTSevere Thunderstorm WarningSGFHowell, Texas23 min
Apr 3, 2:01 PM CDTSevere Thunderstorm WarningSGFPhelps42 min
Apr 3, 2:08 PM CDTSevere Thunderstorm WarningSGFShannon67 min
Apr 3, 2:10 PM CDTSevere Thunderstorm WarningSGFWebster34 min
Apr 3, 2:22 PM CDTSevere Thunderstorm WarningSGFDent53 min
Apr 3, 2:25 PM CDTSevere Thunderstorm WarningSGFBarry, Stone65 min
Apr 3, 2:56 PM CDTSevere Thunderstorm WarningSGFTaney79 min
Apr 3, 3:10 PM CDTSevere Thunderstorm WarningSGFDent15 min
Apr 3, 3:15 PM CDTSevere Thunderstorm WarningSGFShannon11 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningSGFOregon32 min
Apr 3, 3:42 PM CDTFlash Flood WarningSGFShannon6 hr
Apr 3, 3:55 PM CDTSevere Thunderstorm WarningSGFOregon24 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.